# SDR DALA2023041202895

- Difficulty date: April 9, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 69,091 hours, 25,964 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L3 DOOR SLIDE ARM LIGHT STAYS ON WHEN DISARMED. CORRECTIVE ACTION: T/S PER 757 FIM 25-66/815-802. FOUND FWD PROX SWITCH AT FAULT. R /R FWD PROX SWITCH PER 757 AMM 25-66. OPS CHK NML. (6230573)
